“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11359
School of Mathematics
  Title:   Asymptotic behavior of bounded solutions to a class of second order nonhomogenious difference equations of monotone type
  Author(s):  H. Khatibzadeh (Joint with B. Djafari Rouhani)
  Status:   Published
  Journal: Nonlinear Anal.
  Vol.:  72
  Year:  2010
  Pages:   1570-1579
  Supported by:  IPM
As a continuation of our previous work in Djafari Rouhani and Katibzadeh (2008) [1], we investigate the asymptotic behavior of solutions to the following system of second order nonhomogeneous difference equations

y =

un+1−(1+θn)unnun−1cnAun +fn
n ≥ 1
u0 = aH,    
n ≥ 0 
|un| < +∞
where A is a maximal monotone operator in a real Hilbert space H, {cn} and {θn} are positive real sequences and {fn} is a sequence in H. With suitable conditions on A and the sequences {cn},{θn} and {fn}, we show the weak or strong convergence of {un} or its weighted average to an element of A−1(0), which is also the asymptotic center of the sequence {un}, implying therefore in particular that the existence of a solution {un} implies that A1(0) ≠ \varnothing . Our result extend some previous results by Apreutesei (2007, 2003, 2003) [13,23,24], Morosanu (1988, 1979) [4,20], and Mitidieri and Morosanu (1985/86) [31], whose proofs use the assumption A−1(0) ≠ \varnothing , as well as the authors Djafari Rouhani and Khatibzadeh (2008) [1](as mentioned there in the section on future directions), to the nonhomogeneous case with {θn} ≠ 1. We also present some applications of our results to optimization.

Download TeX format
back to top
scroll left or right